Vol 22 No 3 (2017)

Published: 2017-05-19

Articles

Complexity Estimates for Severely Ill-posed Problems under A Posteriori Selection of Regularization Parameter

Sergii G. Solodky, Ganna L. Myleiko, Evgeniya V. Semenova
Abstract 257 | PDF Downloads 149 | DOI

Page 283-299

Two-Scale Estimates for Special Finite Discrete Operators

Alexander V. Vasilyev, Vladimir B. Vasilyev
Abstract 263 | PDF Downloads 179 | DOI

Page 300-310

Page 321-336

Uniformly Valid Asymptotics for Carrier’s Mathematical Model of String Oscillations

Paulius Miškinis, Aleksandras Krylovas, Olga Lavcel-Budko
Abstract 280 | PDF Downloads 177 | DOI

Page 337-351

Numerical Study of Rosenau-KdV Equation Using Finite Element Method Based on Collocation Approach

Turgut Ak, Sharanjeet Dhawan, S. Battal Gazi Karakoc, Samir K. Bhowmik, Kamal R. Raslan
Abstract 318 | PDF Downloads 300 | DOI

Page 373-388

Relaxation Oscillations in Singularly Perturbed Generalized Lienard Systems with Non-Generic Turning Points

Huan Hu, Jianhe Shen, Zheyan Zhou, Zhonghui Ou
Abstract 267 | PDF Downloads 230 | DOI

Page 389-407

On the Accuracy of Some Absorbing Boundary Conditions for the Schrodinger Equation

Andrej Bugajev, Raimondas Čiegis, Rima Kriauzienė, Teresė Leonavičienė, Julius Žilinskas
Abstract 263 | PDF Downloads 201 | DOI

Page 408-423

Letters

A Backward Identification Problem for an Axis-Symmetric Fractional Diffusion Equation

Xiangtuan Xiong, Xiaojun Ma
Abstract 325 | PDF Downloads 211 | DOI

Page 311-320